# SDR 98ZZZM235

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189GA
- Make and model: Beech 1900
- Aircraft serial: UB9
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, NR 1 ENGINE TRUSS INBOARD SIDE UPPER HAS CRACK.  WELDED CRACK IAW MANUFACTURERS REPAIR INSTRUCTIONS CONTAINED IN KIT NR 114-9033-1, PARAGRAPH 16.  (M)
